Communications in Mathematical Physics

Fermionic fields on $Z_N$-curves

M. Bershadsky and A. Radul

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 116, Number 4 (1988), 689-700.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161522

Mathematical Reviews number (MathSciNet)
MR0943709

Zentralblatt MATH identifier
0657.14019

Subjects
Primary: 81E99
Secondary: 14K20: Analytic theory; abelian integrals and differentials 58G35 81E40

Citation

Bershadsky, M.; Radul, A. Fermionic fields on $Z_N$-curves. Comm. Math. Phys. 116 (1988), no. 4, 689--700. https://projecteuclid.org/euclid.cmp/1104161522


Export citation